# SDR SWAA2024092324511

- Difficulty date: August 9, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-504086<[01] REPLACED STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02; DWG 141A8370 SHEET 10 REV.D; DWG 141A8370 SHEET 11 REV D. SEE INDIVIDUAL SEGN OF BILOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
